RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rev. Math. Phys., 2019, Volume 31, Issue 6, Pages 1930002–45 (Mi jrmp1)  

On factorized Lax pairs for classical many-body integrable systems

M. Vasilyev, A. Zotov

Steklov Mathematical Institute, Russian Academy of Sciences, 8 Gubkina St., Moscow, 119991, Russian Federation

DOI: https://doi.org/10.1142/S0129055X19300024


Bibliographic databases:

ArXiv: 1804.02777
Received: 11.04.2018
Revised: 07.12.2018
Accepted:08.12.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jrmp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019